# SDR AWXA200600431

- Difficulty date: January 21, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 61,488 hours, 42,783 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65163007
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C19 CHECK DISCOVERED BULKHEAD CRACKED, 1.6 INCHES IN LENGTH, AT BS 178, WL 207 AND FROM BL 1L TO BL 1R.  MX CUT OUT DAMAGED SECTION OF BULKHEAD IAW BOEING 737-300 SRM 53-10-08-2R11.  FABRICATED DOUBLER AND 4 FILLERS IAW BOEING 737-300 SRM 53-10-08-2R11.  INSTALLED FABRICATED REPAIR PARTS AT BS 178, WL 207 AND FROM BL 1L TO BL 1R IAW BOEING 737-300 SRM 53-10-08-2R11.
